BabyandBump

BabyandBump (http://babyandbump.momtastic.com/)
-   Pregnancy - Second Trimester (http://babyandbump.momtastic.com/pregnancy-second-trimester/)
-   -   19 weeks, thrush like symptoms & light brown discharge. Really need advice (http://babyandbump.momtastic.com/pregnancy-second-trimester/1062947-19-weeks-thrush-like-symptoms-light-brown-discharge-really-need-advice.html)

Erin2010 Jun 20th, 2012 16:20 PM

19 weeks, thrush like symptoms & light brown discharge. Really need advice
 
Hello ladies
Really need some advice. I finished taking a course of antibiotics yesterday for a slight urine infection and have had thrush like symptoms since yesterday. I went to the loo about half an hour ago and there was a light brownish creamy discharge (hardly any) on my underwear. I'm 19 weeks pregnant and have not had anything like this since I missed my period and fell pregnant.

I'm abroad until Friday and trying to work out if this is nothing to worry about or if I should be heading to hosp. I don't have any cramping just thrush like symptoms and a bit full as I had dinner a while ago. Really don't know what to think and don't want to panick for nothing but this is my first baby and don't know whats what!

Any advice would SO be appreciated right now

Purplelila Jun 20th, 2012 16:29 PM

I've had bright red blood tinged mucus last week really panicked. When I went to the EPU all they did was a urine test for infections and listen to the HB on a doppler :(

In your case it does sound like youre developing thrush . I always get it after antibiotics.
Have you been given anything for it and are you itchy?

Erin2010 Jun 20th, 2012 16:40 PM

Quote:

Originally Posted by Purplelila (Post 19050595)
I've had bright red blood tinged mucus last week really panicked. When I went to the EPU all they did was a urine test for infections and listen to the HB on a doppler :(

In your case it does sound like youre developing thrush . I always get it after antibiotics.
Have you been given anything for it and are you itchy?

Thanks so much for the reply. It certainly feels like thrush as I've had it before but it's just the light brownish discharge that panicked me. Im away right now so won't get to call my midwife till the morning and not back in uk till Friday. I'm quite itchy right now yes.

couttsloz Jun 20th, 2012 16:41 PM

Thrush is a very common side effect of antibiotics and its the likely culprit for your discharge too. A topical cream like canestan is safe in pregnancy so I'd go back to your gp and ask for a prescription for it and he can further reassure you about the discharge. I've had it too and its awful x

couttsloz Jun 20th, 2012 16:42 PM

Oh when I say topical I mean the cream and not the pessary or tablet. Not too sure about them x

Purplelila Jun 20th, 2012 16:53 PM

Yep definately get the cream thats what Ive been prescribed. No oral thrush tablets are allowed, and they prefer to give you cream to pessaries according to the nurse at the epu. I was given antibiotics too for a uti.

~Mummy~ Jun 20th, 2012 18:26 PM

I've got the same as I just finished antibiotics. :wacko:

I've been having probiotic yogurts and it seems to help, some people even say to put some down there :blush: but I think just eating them does the trick too.

Hope you feel better soon.

Preggies Jun 20th, 2012 18:30 PM

Chewable probiotics are better than yogurt. Yogurt has sugar in it and that can make yeast worse. Avoid anything with sugar (also white starch) and take chewable probiotics.


All times are GMT -5. The time now is 02:48 AM.

Momtastic.com is a property of TotallyHer Media, LLC, an Evolve Media, LLC. company. ©2017 All rights reserved.


SEO by vBSEO